Research Repository

Inequalities Involving Superquadratic Functions and Operators

Kian, M and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2014) Inequalities Involving Superquadratic Functions and Operators. Mediterranean Journal of Mathematics, 11 (4). 1205 - 1214. ISSN 1660-5446

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: linear mapping; differentiable function; lemma
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 01 Jun 2016 00:15
Last Modified: 20 Aug 2019 04:52
URI: http://vuir.vu.edu.au/id/eprint/30654
DOI: https://doi.org/10.1007/s00009-013-0357-y
ePrint Statistics: View download statistics for this item
Citations in Scopus: 6 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar